# SDR AALA20131118011

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,120 hours, 17,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STATION 1582 BETWEEN STRINGERS 38 LT & 38 RT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW SR 3-2523976473, SRM 53-00-01 & EA B767-53-032552.
